Sharp Geometric Mean Bounds for Neuman Means
Yan Zhang,
Yu-Ming Chu and
Yun-Liang Jiang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We find the best possible constants and such that the double inequalities + + + + + + + + hold for all with , where , , and are, respectively, the geometric, arithmetic, and quadratic means and , , , and are the Neuman means.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/949815.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/949815.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:949815
DOI: 10.1155/2014/949815
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().